# SDR IPXA10M62967

- Difficulty date: September 19, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E SLAT NR3 WING ANTI-ICE TELESCOPIC DUCT DOOR CUT-OUT REPAIR DOUBLER FOUND CHAFED.  REMOVED DAMAGED REPAIR FROM RT WING FIXED L/E SLAT NR3 WING ANTI-ICE TEL ESCOPIC DUCT DOOR CUT-OUT L/E SKIN. FABRICATED DOUBLER AND FILLER AND INSTALLED REF SRM 57-40-01, FIG 201,REPAIR 10, REV 44.
